# SDR C8GA20090089

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LEFT WING HAS A CRACK AT THE OTBD CUTOUT OF THE INBD FITTING FOR THE NR 4 SPOILER PANEL.  STOP DRILLED CRACK AND VERIFIED CRACK CONTAINMENT.  FABRICATED REPAIR DOUBLER FROM 7075 T6 .071 INCHES DIM 6 INCHES BY 3.5 INCHES AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
